It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





More symptoms -- Tina

More symptoms -- Tina

[ Back to Messages ]

Message

Posted by Donna on August 07, 2000 at 13:57:18:

In Reply to: Re: Any help please?? posted by Tina on August 07, 2000 at 11:20:45:

I have lost about 20 pounds in the last couple months, my eyes have felt like they are bugging out and have become really sensitive to light, I can't stand the heat, I am nervous all the time, and I lost all my get-up-and-go. But, I have to look at the fact that I have been taking valium for the last few months too -- since this all started. I am only taking about 3 mgs a day now, but was put on Prozac - so I could get rid of the valium. The psychiatrist is pretty sure that my panic disorder is being instigated by my thyroid -- who knows?? Thanks for all the help.

Donna


Follow Ups




All times are GMT -7. The time now is 05:09 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!